# SDR DALA2015082405206

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 52,609 hours, 19,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23 D, E, F EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT PIGTAIL ASSY.  OPS CHECKED GOOD.
